MAUDE Adverse Event Report: SMITH & NEPHEW, INC. PERI-LOC 3.5MM T20 TI LCK SCR 36MM S-T; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. PERI-LOC 3.5MM T20 TI LCK SCR 36MM S-T; PLATE, FIXATION, BONE
Model Number 71865036
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the screw couldn't be removed manually from the plate.The event caused 45 minutes delay of surgery.
 
Additional Manufacturer Narrative
The devices, used in treatment, were not returned for evaluation and the reported event could not be confirmed.A review of complaint history did not reveal additional complaints for the listed batches for the same failure mode.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Some potential probable causes for this event could include surgical technique or device damaged during use.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the devices or additional information be received, the complaints will be reopened.No further investigation warranted for these complaints; however, we will continue to monitor for future complaints and investigate as necessary.

Brand Name
PERI-LOC 3.5MM T20 TI LCK SCR 36MM S-T
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9426061
Report Number1020279-2019-04307
Device Sequence Number11190471
Product Code HRS
UDI-Device Identifier03596010641335
UDI-Public03596010641335
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71865036
Device Catalogue Number71865036
Device Lot Number18AT97761
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/11/2019
Supplement Date Received by Manufacturer04/07/2020
Initial Report FDA Received Date12/06/2019
Supplement Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1